# SDR CALA2025102010276

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 5,955 hours, 2,029 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER IN AFT GALLEY HAS METALLIC TASTE STRONG ENUOGH TO MAKE WAT ER UNSUITABLE TO BREW CFFEE POTABLE WATER DRAINED AND SERVICED MUTIPLE TIMES PER AMM 12-14-00-600-801& 802 WATER WAS RUN THROUGH GALLEY AND LAVS WATER NORMAL CLEAR IN COLOR WITH NO SMELLS
